# SDR QXEA2017112100671

- Difficulty date: November 19, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 26,134 hours, 27,587 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin/Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR FROM UNKNOWN SOURCE IN THE CABIN AND FLIGHT DECK DURING CRUISE AND DECENT.  REMOVAL OF ODOR FROM DUCTS IAW AMM 21-00-00-160-801, RIL 84-21-016, FIM 21-20-00 MCN 62172-01,AND 30-21-00-710-801 FOR OPS TEST OF AIR INTAKE ANTI-ICE, AND R & R THE RECICULATION FILTER IAW 21-22-22-000-801/400-801 NO ODORS NOTED, WITH ENGINES RUNNIG AND BLEEDS ON. RETURNED TO SERVICE. COULD NOT DUPLICATE.
